# SDR ACE071504

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 27,836 hours, 29,043 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roll Pin
- Part number: MS171499
- Condition: Sheared
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIREP - COCKPIT DOOR HANDLE DOES NOT WORK FROM OUTSIDE.  REPLACED SHEARED DOOR HANDLE ROLL PIN.
